Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Is smoking Marajuana harmful with stent in legs?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 3026 Questions
Question
is smoking marajuana harmful after stent inlegs?
Posted Wed, 20 Aug 2014 in Drug Abuse
 
 
Answered by Dr. Anshul Varshney 27 minutes later
Brief Answer:
You should not

Detailed Answer:
Dear Friend.
Welcome to HCM. I am Dr Anshul Varshney. I have read your query in detail. I understand your concern.

In general, smoking nicotine and even marajuhana are responsible for increase in blood viscosity leading to peripheral vascular disease, heart attack and stroke.
Since you have been already suffering from peripheral vascular disease, and that too that severe leading to stenting, so smoking marajhuana is not at all advisable for you.

However, it is said, that it is less harmful then nicotine in regard to the above mentioned problems. But in your case since you already have peripheral vascular disease, I won’t advise you smoking it at all.

Life is more precious then such enjoyments.

This is my best advise for you based on available details.
If you have any further query, feel free to ask me.
Stay Healthy.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor